# SDR 2007UALA01817

- Difficulty date: June 3, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 40,893 hours, 29,582 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 4 AFT TO ROW 12.  [06-22-07]   DISCONNECTED CONNECTOR FEEDER CLEANED CONTACT, RETESTED LIGHTS ALL OP CHECKED NORMAL.
